# SDR AALA20140804007

- Difficulty date: August 4, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N353AA
- Make and model: Boeing 767323
- Aircraft serial: 24034
- Aircraft time: 108,630 hours, 17,820 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: S160T30023
- Condition: Blown
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

EXCESSIVE VIBRATION FROM LANDING GEAR.  EMER DECLARED FLIGHT LANDED WITHOUT INCIDENT. VISUAL INSPECTION FOUND NR 7 TIRE BLOWN & NR 3 BRAKE HYD LINE LEAKING.  ACFT REMOVED FROM SERVICE.  REPLACED NR 7 MAIN TIRE & WHEEL ASSEMBLY & NR 3 BRAKE LINE.  SYS GND CHECKED NORMAL OPERATION CLOSED.
